# SDR 06FDEA0394

- Difficulty date: January 26, 2006
- Submitted: January 31, 2006
- Operation: Air carrier
- Aircraft: N485FE
- Make and model: Boeing 727-200
- Aircraft serial: 21488
- Aircraft time: 39,969 hours, 27,046 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Repair
- Condition: Misinstalled
- Location: Bs 1223-1243
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN REPAIR DOUBLER AT I/B AFT CORNER OF PNEUMATIC GROUND START CONNECTION CUTOUT, BS 1223-1243 REQUIRES EVALUATION TO DETERMINE IF THE REPAIR IS MAJOR OR MINOR AND IF REPAIR IS IN ACCORDANCE WITH FAA APPROVED DATA.  *S/D*  REPLACED REPAIR DOUBLER IAW EA 7-5330-96549.
